Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 47, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 12, 2025, 7:41 PM CDT for Carver County, Hennepin County, Minnesota. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2025, 7:41 PM CDT (00:41 UTC)
- Expired
- Jun 12, 2025, 8:31 PM CDT
- In force
- 50 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Damage threat
- Destructive
- Hail
- 0.0 in
- Wind
- 80.0 mph
Counties Carver County, MN, Hennepin County, MN
The radar
The Minneapolis radar (KMPX), 10 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.7 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 464 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
182
WUUS53 KMPX 130041
SVRMPX
MNC019-053-130145-
/O.NEW.KMPX.SV.W.0047.250613T0041Z-250613T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
741 PM CDT Thu Jun 12 2025
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Carver County in east central Minnesota...
West Hennepin County in east central Minnesota...
* Until 845 PM CDT.
* At 741 PM CDT, severe thunderstorms were located along a line from
near Winsted to near Glencoe, or along a line from 13 miles east
of Hutchinson to 18 miles southeast of Hutchinson, moving east at
30 mph.
THESE ARE DESTRUCTIVE STORMS FOR NEW GERMANY AND MAYER.
HAZARD...80 mph wind gusts.
SOURCE...Law enforcement reported At 737 PM, McLeod County law
enforcement reported numerous trees and some
structural damage in Hutchinson.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be heavily damaged.
Expect considerable damage to roofs, windows, and
vehicles. Extensive tree damage and power outages are
likely.
* This severe thunderstorm will be near...
Norwood Young America around 755 PM CDT.
Mayer around 805 PM CDT.
Waconia, Cologne and Watertown around 810 PM CDT.
Minnetrista and St. Bonifacius around 815 PM CDT.
Other locations impacted by the severe thunderstorm include
Hollywood, New Germany, Lake Waconia, Minnesota Valley State
Recreation Area and Greenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter now inside an interior room on the lowest floor of a
well-built structure. These storms have produced widespread
destructive winds.
&&
LAT...LON 4475 9401 4498 9401 4498 9377 4499 9352
4480 9352 4480 9355 4479 9358 4478 9358
4478 9360 4477 9359 4476 9362 4475 9361
4475 9362 4472 9363 4472 9362 4471 9362
4469 9364
PARTITION...427053
TIME...MOT...LOC 0041Z 273DEG 24KT 4496 9414 4485 9408 4475 9407
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...80 MPH
$$
Borghoff4 follow-up statements
072
WWUS53 KMPX 130055
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
755 PM CDT Thu Jun 12 2025
MNC019-053-130145-
/O.CON.KMPX.SV.W.0047.000000T0000Z-250613T0145Z/
Carver MN-Hennepin MN-
755 PM CDT Thu Jun 12 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CARVER AND WEST HENNEPIN COUNTIES...
At 755 PM CDT, severe thunderstorms were located along a line from
over Winsted to over Norwood Young America, or along a line from 15
miles southwest of Buffalo to 23 miles east of Hutchinson, moving
east at 30 mph.
THESE ARE DESTRUCTIVE STORMS FOR NEW GERMANY AND MAYER.
HAZARD...80 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
This severe thunderstorm will be near...
Norwood Young America around 755 PM CDT.
Mayer around 800 PM CDT.
Waconia and Watertown around 805 PM CDT.
Minnetrista and Cologne around 810 PM CDT.
Other locations impacted by the severe thunderstorm include New
Germany, Hollywood, Lake Waconia, Greenwood and Shorewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter now inside an interior room on the lowest floor of a
well-built structure. These storms are capable of producing
widespread destructive winds.
&&
LAT...LON 4475 9401 4498 9401 4498 9377 4499 9352
4480 9352 4480 9356 4479 9358 4478 9358
4478 9360 4477 9360
PARTITION...427053
TIME...MOT...LOC 0041Z 265DEG 24KT 4497 9413 4486 9407 4479 9404
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
Borghoff767
WWUS53 KMPX 130107
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
807 PM CDT Thu Jun 12 2025
MNC019-053-130145-
/O.CON.KMPX.SV.W.0047.000000T0000Z-250613T0145Z/
Carver MN-Hennepin MN-
807 PM CDT Thu Jun 12 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CARVER AND WEST HENNEPIN COUNTIES...
At 807 PM CDT, severe thunderstorms were located along a line from
near Watertown to over Norwood Young America, or along a line from
14 miles south of Buffalo to 26 miles east of Hutchinson, moving
east at 25 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
This severe thunderstorm will be near...
Norwood Young America around 800 PM CDT.
Mayer around 805 PM CDT.
Watertown and Waconia around 810 PM CDT.
Other locations impacted by the severe thunderstorm include
Hollywood, New Germany, Lake Waconia, Shorewood and Greenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. These storms are capable of producing
damaging winds.
&&
LAT...LON 4475 9401 4498 9401 4498 9377 4499 9352
4480 9352 4480 9356 4479 9358 4478 9358
4478 9360 4477 9360
PARTITION...427053
TIME...MOT...LOC 0055Z 257DEG 20KT 4496 9401 4488 9394 4478 9396
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Borghoff840
WWUS53 KMPX 130118
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
818 PM CDT Thu Jun 12 2025
MNC019-053-130145-
/O.CON.KMPX.SV.W.0047.000000T0000Z-250613T0145Z/
Carver MN-Hennepin MN-
818 PM CDT Thu Jun 12 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CARVER AND WEST HENNEPIN COUNTIES...
At 818 PM CDT, severe thunderstorms were located along a line from
over Watertown to over Cologne, or along a line from 15 miles south
of Buffalo to 27 miles south of Buffalo, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will be near...
Norwood Young America around 800 PM CDT.
Mayer around 805 PM CDT.
Waconia, Watertown and Cologne around 815 PM CDT.
Other locations impacted by the severe thunderstorm include Lake
Waconia, Shorewood, Greenwood and Long Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds.
&&
LAT...LON 4475 9391 4498 9395 4498 9377 4499 9352
4480 9352 4480 9356 4479 9358 4478 9358
4478 9360 4477 9360
PARTITION...427053
TIME...MOT...LOC 0107Z 258DEG 20KT 4495 9391 4487 9389 4478 9386
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff671
WWUS53 KMPX 130131
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
831 PM CDT Thu Jun 12 2025
MNC019-053-130141-
/O.CAN.KMPX.SV.W.0047.000000T0000Z-250613T0145Z/
Carver MN-Hennepin MN-
831 PM CDT Thu Jun 12 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR CARVER AND WEST
HENNEPIN COUNTIES...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. To report severe weather,
contact your nearest law enforcement agency. They will send your
report to the National Weather Service office.
&&
LAT...LON 4475 9391 4498 9395 4498 9377 4499 9352
4480 9352 4480 9356 4479 9358 4478 9358
4478 9360 4477 9360
PARTITION...427053
TIME...MOT...LOC 0118Z 258DEG 20KT 4496 9382 4489 9380 4479 9378
$$
BorghoffWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:28 PM CDT, 1 hour 13 minutes earlier. Its key messages:
- Multiple rounds of rain through Friday afternoon with an inch or two most likely.
- Heaviest rain currently expected over central MN, where 3 to 4 inches could fall.
- Active pattern will continue, with multiple chances for rain. Past today and tomorrow the next round of substantial rainfall looks likely Tue/Wed next week.
Area forecast discussion, Jun 12, 6:28 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 628 PM CDT Thu Jun 12 2025 .KEY MESSAGES... - Multiple rounds of rain through Friday afternoon with an inch or two most likely. - Heaviest rain currently expected over central MN, where 3 to 4 inches could fall. - Active pattern will continue, with multiple chances for rain. Past today and tomorrow the next round of substantial rainfall looks likely Tue/Wed next week. && .DISCUSSION... Issued at 314 PM CDT Thu Jun 12 2025 Today and tomorrow... The frontal boundary has been slow to advance farther north today. This will keep the chance for strong to severe storms in southern Minnesota, closer to this boundary. CAMs have been consistently showing ample instability building and satisfactory shear such that if CI occurs a storm could grow in the strength quickly. With low LCLs it also won't take much for tornadoes to form. So, all severe threats could be on the table if we can get deep convection to occur. Overall though it has been widespread rain across central Minnesota, which will be the prevailing pattern for today and into tomorrow. The broader synoptic scale forcing will continue along central Minnesota with more mesoscale forced features to the south. So rain amounts in southern Minnesota will be very convectively driven with more of a rain shower setup across central Minnesota. The low level jet will increase tonight promoting additional moisture transport to feed into the heavy rain setup across central Minnesota. Looking into CAM and CAM ensemble solutions this seems like a close call for the Twin Cities metro. Depending on the model solution this will just miss the metro to the north or cover parts of the metro area. This is important to note as the amount of rain and the fact that current soil moisture will allow for a lot of absorption means that any flash flooding threat will be more urban in nature. So if the Twin Cities gets missed the overall threat will be greatly decreased. This will keep other urban areas like St Cloud within the area to be watched. The best chance for rainfall will be overnight with rain continuing into Friday. Rain chances will shift from west to east across Minnesota and into Wisconsin on Friday related to the movement of upper level forcing. Some remaining showers could persist into Friday night. This weekend... Overall active period continues into the weekend with Saturday looking to be a quieter day as we are mostly between rounds of rain chances. Overall the same boundary driving the rain chances today and tomorrow remains fairly stationary and continues to lift this weekend. It is not until next week when the pattern shifts from this same boundary. Next week... There will be more warm and moist air moving in next week, which set us up for more rain chances. AI/ML also suggests that there could be chances for some severe within this pattern as well. Which on a conceptual model level makes sense as when we get warm moist air moving in, that will further destabilize the atmosphere. An unstable atmosphere increases not just rain, but storm chances. Zooming out to a model ensemble picture for next week we still lots of member to member variability. However there is overall pattern agreement with a wet week ahead. It is when this rain falls, rather than if rain falls where the models vary. So keep an eye out for further updates on both the heavy rain and severe weather risks for next week. && .AVIATION /00Z TAFS THROUGH 00Z FRIDAY/... Issued at 628 PM CDT Thu Jun 12 2025 There are two regimes to contend with tonight. Southern MN storms are tied along a surface warm front. They should remain scattered and likely south of MKT. The other regime is mid level forcing and widespread showers across central MN. Intensity will increase through the night with IFR conditions eventually developing at AXN and STC. Between these two regimes, sporadic shower activity will likely continue with an outside chance of a thunderstorm. There does not appear to be high enough confidence in any timeframe to keep prevailing showers at RWF, MSP, or MKT any longer, but there will be a few showers around into Friday - thus, the VCSH. Conditions will deteriorate as lower clouds develop Friday morning, even south of the widespread rain across central MN. KMSP...Occasional light showers are possible throughout the whole period, but expecting predominantly dry conditions. MVFR cigs are likely Friday. /OUTLOOK FOR KMSP/ SAT...MVFR -SHRA chc IFR early, bcmg VFR. Wind E 5-10 kts. SUN...VFR, chc MVFR late w/TSRA. Wind SE at 10 kts. MON...VFR/MVFR -TSRA. Wind S 5-10kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...NDC AVIATION...Borghoff
Hazardous weather outlook, Jun 12, 3:00 PM CDT, 4 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 300 PM CDT Thu Jun 12 2025 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 132000- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 300 PM CDT Thu Jun 12 2025 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. A few severe storms will be possible this afternoon & evening across southern MN as a warm front moves into the state from Iowa. Isolated instances of large hail, damaging wind gusts, and a tornado or two will be possible. Tonight, heavy rain is expected to develop to the north of the warm front, with 1 to 3 inches of rain possible across central Minnesota that could come as far south as Granite Falls and the Twin Cities. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The heavy rain threat from tonight will continue into Friday morning. A very active period of weather is expected from Saturday night through Wednesday, with multiple rounds of thunderstorms expected. This will result in additional chances for strong to severe storms and heavy rainfall. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed in southern Minnesota. BPH
In the hours before
Special weather statement, Jun 12, 4:59 PM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
459 PM CDT Thu Jun 12 2025
MNZ082-091-122230-
Martin MN-Watonwan MN-
459 PM CDT Thu Jun 12 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN WATONWAN AND
NORTHWESTERN MARTIN COUNTIES UNTIL 530 PM CDT...
At 459 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of Butterfield, or 25 miles northwest of Fairmont,
moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Ormsby, Odin and Echols.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4393 9486 4396 9463 4378 9460 4380 9485
4385 9485 4385 9486
TIME...MOT...LOC 2158Z 262DEG 16KT 4387 9484
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
DunleavyLocal storm report, Jun 12, 5:25 PM CDT, 2 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
525 PM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM Hail 2 W Odin 43.86N 94.78W
06/12/2025 M1.25 Inch Watonwan MN Trained Spotter
&&
BPHSpecial weather statement, Jun 12, 6:29 PM CDT, 1 hour 12 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 629 PM CDT Thu Jun 12 2025 MNZ093-130000- Freeborn MN- 629 PM CDT Thu Jun 12 2025 ...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREEBORN COUNTY UNTIL 7 PM CDT... At 629 PM CDT, Doppler radar was tracking a strong thunderstorm over London, or 17 miles east of Albert Lea, moving east at 10 mph. HAZARD...Wind gusts up to 40 mph and nickel size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... London. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 4353 9312 4368 9312 4369 9305 4352 9305 TIME...MOT...LOC 2329Z 272DEG 8KT 4360 9303 MAX HAIL SIZE...0.88 IN MAX WIND GUST...40 MPH Dunleavy
Special weather statement, Jun 12, 7:04 PM CDT, 37 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 704 PM CDT Thu Jun 12 2025 MNZ091-130030- Martin MN- 704 PM CDT Thu Jun 12 2025 ...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MARTIN COUNTY UNTIL 730 PM CDT... At 704 PM CDT, Doppler radar was tracking a strong thunderstorm near Fairmont, moving east at 25 mph. HAZARD...Wind gusts up to 40 mph and half inch size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Fairmont, Welcome, Ceylon, East Chain, Fairmont Airport, Imogene and Wilbert. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 4350 9465 4369 9462 4368 9425 4350 9425 TIME...MOT...LOC 0004Z 279DEG 22KT 4358 9447 MAX HAIL SIZE...0.50 IN MAX WIND GUST...40 MPH Dunleavy
Local storm report, Jun 12, 7:25 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
725 PM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM Tstm Wnd Gst 2 SSW Hutchinson 44.87N 94.38W
06/12/2025 M86 MPH McLeod MN AWOS
AWOS station KHCD Hutchinson AP.
&&
BorghoffLocal storm report, Jun 12, 7:26 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
726 PM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM Tstm Wnd Dmg Hutchinson 44.89N 94.37W
06/12/2025 McLeod MN Law Enforcement
Numerous large trees and power lines down
across Hutchinson.
&&
BorghoffThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:04 PM CDT | Special Weather Statement | MPX | Martin | 26 min |
| Jun 12, 7:14 PM CDT | Severe Thunderstorm Warning | MPX | McLeod | 46 min |
| Jun 12, 7:29 PM CDT | Severe Thunderstorm Warning | MPX | Martin | 31 min |
| Jun 12, 8:06 PM CDT | Special Weather Statement | MPX | Faribault | 54 min |
| Jun 12, 8:30 PM CDT | Special Weather Statement | MPX | Le Sueur | 30 min |
| Jun 12, 8:33 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Renville | 57 min |
| Jun 12, 9:16 PM CDT | Special Weather Statement | MPX | McLeod | 59 min |
| Jun 12, 9:28 PM CDT | Special Weather Statement | MPX | Renville | 32 min |
| Jun 12, 9:39 PM CDT | Special Weather Statement | MPX | Le Sueur, Waseca | 51 min |
| Jun 12, 10:03 PM CDT | Special Weather Statement | MPX | McLeod | 57 min |
| Jun 13, 11:56 AM CDT | Areal Flood Advisory | MPX | Kandiyohi | 2 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.